BibTeX record journals/tcs/ShenL97

download as .bib file

@article{DBLP:journals/tcs/ShenL97,
  author    = {Hong Shen and
               Weifa Liang},
  title     = {Efficient Enumeration of all Minimal Separators in a Graph},
  journal   = {Theor. Comput. Sci.},
  volume    = {180},
  number    = {1-2},
  pages     = {169--180},
  year      = {1997},
  url       = {http://dx.doi.org/10.1016/S0304-3975(97)83809-1},
  doi       = {10.1016/S0304-3975(97)83809-1},
  timestamp = {Wed, 19 Nov 2003 16:11:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/ShenL97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}